Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions of relative tensors


Authors: Oswald Veblen and Tracy Yerkes Thomas
Journal: Trans. Amer. Math. Soc. 26 (1924), 373-377
MSC: Primary 53A45
DOI: https://doi.org/10.1090/S0002-9947-1924-1501284-6
MathSciNet review: 1501284
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A45

Retrieve articles in all journals with MSC: 53A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501284-6
Article copyright: © Copyright 1924 American Mathematical Society

American Mathematical Society